# SDR 9507512290

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Door
- Condition: Damaged
- Location: Hyd Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB UPON LANDING GEAR RETRACTION, TAIL SKID INDICATION REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH PROPER INDICATIONS.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC PUMP ACCESS DOOR OPEN AND INTERFERING WITH TAIL SKID OPERATION.  STRAIGHTENED AND CLOSED ACCESS DOOR.  OPERATIONAL CHECK NORMAL.
